MathSciNet Relay Station
MathSciNet bibliographic data
MR1905855 60G57 (60J60)
Engländer, János; Turaev, Dmitry A scaling limit theorem for a class of superdiffusions. Ann. Probab. 30 (2002), no. 2, 683–722.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement